API Calls: 0.14054584503174s
DOM Generation: 0.012655973434448s *******
  • Size

    50.00 ct

    Identifier

    00369168235502

    SKU/UPC

    36916823550
  • Size

    50.00 ct

    Description

    Goody's® Headache Powders Extra Strength. Acetaminophen, Aspirin (NSAID) / Caffeine. Pain Reliever / Pain Reliever Aid. Uses: Temporarily relieves Minor Aches and Pains due to: • Headache. • Minor Arthritis Pain. • Colds. • Muscular Aches. • Toothache. • Menstrual Cramps. Other Information: • Each Powder Contains: Potassium 60mg. The Name, likeness and Signature of Dale Earnhardt, Jr. are used with Permission of Jr Motorsports, LLC and JRM Licensing, LLc. Question Call 1-866-255-5197, Weekdays. ©2016 JR Motorsports, LLC. ©2016 Medtech Products Inc.

    Identifier

    00042037103668

    SKU/UPC

    4203710366

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    24 ct.

    Description

    Other Information: Store below 77 degrees F (25 degrees C). Misc: Great new taste! Fast pain relief. Acetaminophen aspiring (NSAID)/caffeine. Pain reliever/pain reliever aid. www.goodspowder.com. Made in the USA.

    Identifier

    00042037108458

    SKU/UPC

    4203710845

    Manufacturer

    Medtech Products

    Brand

    Goodys
  • Size

    3 ct

    Description

    Personal Care® Cold&Hot Medicated Patch Extra Strength Large. Pain relief therapy with 5% menthol. Helps relieve pain at the source. No mess relief. Long lasting. Large patches in 1 resealable pouch. 3.125 in X 4.625 in (8 cm X 12 cm) each. Uses for the temporary relief of minor aches and pains associated with: Simple backache. Muscle Strains. Muscle Sprains. Cramps. Bursitis. Arthritis. Bruises. Release liner polypropylene, non-woven material polyester non-woven fabric. *Compare to the active ingredient in IcyHot® patch. *This product is not manufactured or distributed by Chattem, Inc. Distributor of Icy Hot® Patch.

    Identifier

    00048155908338

    SKU/UPC

    4815590833

    Manufacturer

    Personal Care Products, LLC

    Brand

    Personal Care
  • Size

    6.00 ct

    Description

    Goody's® Back & Body Pain Caffeine Free Aspirin Powders. Fast pain relief. Acetaminophen. NSAID. Pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Colds. Muscular aches. Toothache. Menstrual cramps. Temporarily reduces fever. Other information: Each powder contains: Potassium 60mg. Extended Text® Inseal™ has the following Patents: U.K. 0098092, Europe 0342006, U.S.A. 4488922. Goody's® is a registered trademark of Medtech Products Inc. Questions or Comments Call 1-866-255-5197 (English/Spanish) Weekdays. Visit www.goodyspowder.com. © 2015.

    Identifier

    00042037102937

    SKU/UPC

    4203710293

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    12.00 ct

    Description

    Other Information: This product can interfere with laboratory tests including urine, glucose (sugar), and ketones tests. This product may stain soft contact lenses and other items if handled after touching tablets. Store at room temperature (59-86 degrees F) in a dry place and protect from light. Tamper Evident: Product is sealed within blisters. Do not use if any part of the blister is torn, open or damaged. Misc: 97.5 mg phenazopyridine hydrochloride. Fast effective pain relief. More active ingredient relieves pain, burning & urgency. Targets the source of pain. No. 1: Most trusted brand. Contains the No. 1 doctor recommended ingredient to help relieve urinary pain and discomfort (The Azo Brand Portfolio is the No. 1 most trusted brand based on Nielsen data as of 10/29/16 and the 2016 Pharmacy Times OTC Survey). Size and color of tablets may vary. For questions, concerns or to report an adverse event, call (800) 722-3476. www.azoproducts.com. Made in India.

    Identifier

    00787651122533

    SKU/UPC

    78765112253

    Manufacturer

    I Health

    Brand

    Azo
  • Size

    0.45 oz

    Description

    Other Information: Do not use if imprinted bottle seal is broken or missing prior to opening. Do not use continuously. Misc: Oral pain reliever. Instant pain relief. Double medicated. 20% benzocaine to relieve oral pain. Menthol to soothe gums. 2x more active ingredients (vs. single medicated oral pain products). No. 1 oral pain reliever brand for toothache. Safety sealed bottle cap. Questions or comments? Call us at 1-800-952-5080 M-F 9 am-5 pm ET or visit our website at www.orajel.com. The makers or Orajel do not manufacture store brand oral pain products.

    Identifier

    00310310329457

    SKU/UPC

    31031032945

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    24.00 ct

    Description

    Uses for the temporary relief of these symptoms associated with menstrual periods: cramps; bloating; breast tenderness. Maximum strength Pain reliever Diuretic Antihistamine Cramps Bloating Breast tenderness

    Identifier

    00036800138308

    SKU/UPC

    3680013830

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50.00 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, headache, toothache, the common cold, premenstrual and menstrual cramps, temporarily reduces fever. Lasts up to 8 hours For the temporary relief of minor arthritis pain Contains no aspirin; gluten free Compare to tylenol® arthritis pain active ingredient**

    Identifier

    00036800106178

    SKU/UPC

    3680010617

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ea

    Description

    Acetaminophen - pain reliever. Aspirin (NSAID) - fever reducer. Fast pain relief. Each powder contains potassium (60 mg).

    Identifier

    00074684003268

    SKU/UPC

    7468400326

    Manufacturer

    GlaxoSmithKline

    Brand

    Goodys
  • Size

    50 ea

    Description

    Acetaminophen, aspirin (NSAID)/caffeine. Pain reliever, fever reducer/pain reliever aid. Fast pain relief. Each powder contains: potassium 60 mg.

    Identifier

    00074684001042

    SKU/UPC

    7468400104

    Manufacturer

    GlaxoSmithKline

    Brand

    Goodys
  • Size

    24 ea

    Description

    Orange flavor. Fast pain relief. Acetaminophen. Aspirin (NSAID) / caffeine. Headache powders. Sealed powder packs.

    Identifier

    00074684021507

    SKU/UPC

    7468402150

    Manufacturer

    GlaxoSmithKline

    Brand

    Goodys
  • Size

    16 ea

    Description

    Fast pain relief. Acetaminophen. Diphenhydramine citrate. For pain with sleeplessness. (8 doses). Each Powder Contains: potassium 55 mg.

    Identifier

    00074684003091

    SKU/UPC

    7468400309

    Manufacturer

    GlaxoSmithKline

    Brand

    Goodys
  • Size

    100 ea

    Description

    B vitamins facilitate cellular energy production. Vitamin c is essential for immune system health. B-Complex Energy; metabolism Natural Gluten free

    Identifier

    00036800055056

    SKU/UPC

    3680005505

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever (NSAID). Aspirin regimen (Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen). 100% satisfaction guaranteed. Compare to active ingredient of Bayer Chewable Aspirin. Gluten free.

    Identifier

    00070030132392

    SKU/UPC

    7003013239

    Manufacturer

    Perrigo

    Brand

    GoodSense
  • Size

    11 oz

    Description

    J.R. WATKINS ORIGINAL PAIN RELIEF LINIMENT BRINGS FAST-ACTING HEAT TO PROVIDE TEMPORARY RELIEF OF MINOR ACHES AND PAINS. OUR LINIMENT USES THE COUNTERIRRITANT CAMPHOR IN A 3.5% SOLUTION TO DELIVER SOOTHING RELIEF FOR SIMPLE BACKACHE, ARTHRITIS, MUSCLE STRAINS AND SPRAINS. JUST PAT IT ON TO THE AFFECTED AREA UP TO FOUR TIMES DAILY. THIS BOTTLE HOLDS 11 OZ. OF LINIMENT.

    Identifier

    00818570001538

    SKU/UPC

    81857000153

    Manufacturer

    Watkins

    Brand

    J.R. Watkins
  • Size

    1 oz

    Description

    Light coverage. For a clean, fresh, natural look. Won't clog pores. Dermatologist tested. Non-acnegenic. For the natural look of good skin. Water-based formula feels so fresh and looks naturally beautiful. Made with good-to-your-skin Noxzema ingredients.

    Identifier

    00022700724215

    SKU/UPC

    2270072421

    Manufacturer

    P & G

    Brand

    CoverGirl
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    4 ea

    Description

    Acetaminophen 500 mg each. Pain relief. Repackaged and distributed by Convenience Valet Melrose Park, IL 60160.

    Identifier

    00094187018873

    SKU/UPC

    9418701887

    Manufacturer

    Convenience Valet

    Brand

    Convenience Valet
  • Size

    6 ea

    Description

    Aspirin - pain reliever; fever reducer. Relieves pain fast. For temporary relief of minor aches & pain due to headaches; body aches; arthritis; colds & fever. Each Powder Contains: potassium 35 mg.

    Identifier

    00311530002069

    SKU/UPC

    31153000206

    Manufacturer

    GlaxoSmithKline

    Brand

    Stanback
  • Size

    50 ct

    Description

    Anacin® Pain Reliever Coated Tablets. Aspirin + caffeine = fast pain relief. Aspirin (NSAID)/caffeine pain reliever aid. Trusted. Safe. Effective. Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Muscular aches. A cold. Backache. Arthritis. Menstrual cramps. Questions Call 1-800-344-7239 or visit our website at www.anacin.com. ©2013.

    Identifier

    00363736200350

    SKU/UPC

    36373620035

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Anacin
  • Size

    40 ct

    Description

    Acetaminophen/caffeine/pyrilamine maleate. Multi-symptom relief of: cramps, bloating, fatigue, backache & headache.

    Identifier

    00312843501324

    SKU/UPC

    31284350132

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Description

    Naproxen Sodium , 220 mg, Liquid Gels

    Identifier

    00325866528636

    SKU/UPC

    32586652863
  • Size

    50 ea

    Description

    This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Your total satisfaction is guaranteed.

    Identifier

    00036800251410

    SKU/UPC

    3680025141

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Description

    Aspirin, Genuine, 325 mg, Coated Tablets

    Identifier

    00312843101173

    SKU/UPC

    31284310117
  • Description

    Aspirin, Genuine, 325 mg, Coated Tablets

    Identifier

    00312843101111

    SKU/UPC

    31284310111
  • Size

    30 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 25% more free. Visit us at www.excedrin.com.

    Identifier

    00300672000309

    SKU/UPC

    30067200030

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Description

    Pain Reliever/Fever Reducer, 220 mg, Smooth Gels

    Identifier

    00325866519818

    SKU/UPC

    32586651981
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: See new warning. Multi-syptom relief of cramps, bloating. Fatigue, backage & headache. Questions or comments 1-800-331-4536 (Mon-Fri 95 EST).

    Identifier

    00312843024717

    SKU/UPC

    31284302471

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    0.25 oz

    Description

    Kills the microbes that can cause unsightly lip infections - Pain & Itch Relief - Antimicrobial - Rich Moisturizers - Contains Lysine

    Identifier

    00072959790073

    SKU/UPC

    7295979007

    Manufacturer

    Alva-Amco Pharmacal Companies, Inc.

    Brand

    Herpetrol
  • Size

    80 ct

    Description

    Other Information: Each Tablet Contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Gelcaps (gelatin coated capsule-shaped tablets). www.aleve.com. Made in Germany.

    Identifier

    00325866054807

    SKU/UPC

    32586605480

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Description

    Pain Reliever/Pain Reliever Aid, Coated Caplets

    Identifier

    00319810008633

    SKU/UPC

    31981000863
  • Size

    130 ea

    Description

    Complete with 100% daily value of 11 essential vitamins you need to maintain good health: contains b-vitamins necessary for the release of energy from food.** Contains the full allowance of vitamins c, e, and folic acid. Perfect for young adults and for those who have difficulty swallowing pills. ** this statement has not been evaluated by the food and drug administration. This product is not intended to diagnose, treat, cure, or prevent any disease. Key essential Ingredients: healthy eyes** vitamin a, vitamin c, vitamin E. energy**: vitamin b6, niacin, pantothenic acid, riboflavin, thiamin. Healthy heart**: vitamin c, vitamin b6, vitamin b12, folic acid, vitamin E. Complete with 100% daily value of 11 essential vitamins you need to maintain good health: contains b-vitamins necessary for the release of energy from food.** Contains the full allowance of vitamins c, e, and folic acid. Perfect for young adults and for those who have difficulty swallowing pills. ** this statement has not been evaluated by the food and drug administration. This product is not intended to diagnose, treat, cure, or prevent any disease. Key essential Ingredients: healthy eyes** vitamin a, vitamin c, vitamin E. energy**: vitamin b6, niacin, pantothenic acid, riboflavin, thiamin. Healthy heart**: vitamin c, vitamin b6, vitamin b12, folic acid, vitamin E. Essential daily vitamin formula Multivitamin for adults Child-resistant cap small easy-to-swallow tablet High potency multivitamin/iron supplement Compare to one-a-day essential Ingredients*

    Identifier

    00036800054677

    SKU/UPC

    3680005467

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 ea

    Description

    Other Information: Save card for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) Pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Children's Miracle Network Hospitals. Minimum annual $250,000 donation. See details on back. www.childrensmiraclenetworkhospitals.org. Convenience Valet donates $0.01 to Children's Miracle Network Hospitals for the purchase of this package. Minimum donation $250,000 (annual). cvalet.com. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST) or www.bayeraspirin.com.

    Identifier

    00094187010174

    SKU/UPC

    9418701017

    Manufacturer

    Convenience Valet

    Brand

    Convenience Valet
  • Size

    4 ea

    Description

    Pain reliever. Fever reducer/pain reliever aid. Fast pain relief. Contains: acetaminophen; aspirin/caffeine. Sealed powder packs.

    Identifier

    00074684021002

    SKU/UPC

    7468402100

    Manufacturer

    GlaxoSmithKline

    Brand

    Goodys
  • Size

    60 ea

    Description

    Bayer® Women's Aspirin Regimen Pain Reliever Low Dose Coated Caplets. Buffered aspirin (NSAID). With a calcium carbonate buffer. 81mg. 60. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer Women's 81 mg aspirin. Questions or comments 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843500907

    SKU/UPC

    31284350090

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    2 ea

    Description

    Pain reliever. Fever reducer. Fast pain relief. Acetaminophen; aspirin (NSAID); caffeine. Each Powder Contains: potassium 60 mg.

    Identifier

    00074684001011

    SKU/UPC

    7468400101

    Manufacturer

    GlaxoSmithKline

    Brand

    Goodys
  • Size

    40 ct

    Description

    Other Information: Each Capsule Contains: Sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Liquid filled capsules. All day strong. Naproxen sodium capsules, 220 mg (NSAID). Pain reliever/fever reducer. Strength to last 12 hours. www.aleve.com.

    Identifier

    00325866528148

    SKU/UPC

    32586652814

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    36 ct

    Description

    Doctor recommended 81 mg dose. Chewable aspirin pain reliever (NSAID). Aspirin regimen. America's original great tasting orange flavor! Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00816526010047

    SKU/UPC

    81652601004

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    0.5 fl oz

    Description

    Contains Acetaminophen. Fever reducer. Pain reliever. Pediatricians' first choice. Less liquid for your infant to swallow. Concentrated Tylenol Infants' Drops contains more medicine per drop than Children's Tylenol Liquid.

    Identifier

    00300450122155

    SKU/UPC

    30045012215

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    50 ea

    Description

    Contains acetaminophin extended relaease pain reliever. Forup to 8 hour relief of minor muscular aches & pains. Capsule-shaped tablets. Contains no aspirin.

    Identifier

    00300450297501

    SKU/UPC

    30045029750

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Fever reducer, pain reliever, nasal decongestant, antihistamine. Contains 3 ingredients: Acetaminophen - fever & sore throat; Phenylephrine HCl - stuffy nose; Chlorpheniramine maleate - sneezing & runny nose.

    Identifier

    00300450387042

    SKU/UPC

    30045038704

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    50 ct

    Description

    Acetaminophen. Instant cooling sensation. Easy to swallow. Contains no aspirin.

    Identifier

    00300450444509

    SKU/UPC

    30045044450

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    24 ea

    Description

    Ibuprofen tablets USP. NSAID - Nonsteroidal anti-inflammatory drug.

    Identifier

    00300450463029

    SKU/UPC

    30045046302

    Manufacturer

    McNeil

    Brand

    Motrin
  • Size

    4 oz

    Description

    Ibuprofen. Lasts up to 8 hours. Alcohol free. 100 mg per 5 ml (teaspoon). NSAID - Nonsteroidal anti-inflammatory drug.

    Identifier

    00300450603043

    SKU/UPC

    30045060304

    Manufacturer

    McNeil

    Brand

    Motrin
  • Size

    24 ea

    Description

    Ibuprofen. Lasts up to 8 hours. NSAID - Nonsteroidal anti-inflammatory drug.

    Identifier

    00300450909244

    SKU/UPC

    30045090924

    Manufacturer

    McNeil

    Brand

    Motrin
  • Size

    24 ea

    Description

    New label information. Pain reliever. Diuretic. Contains acetaminophen, pamabrom. Contains no aspirin. Made in Canada.

    Identifier

    00300450928245

    SKU/UPC

    30045092824

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    130 ea

    Description

    Aleve® All Day Strong® Pain Reliever/Fever Reducer Tablets. Bayer. Naproxen sodium tablets, 220mg (NSAID). Strength to last 12 hours. Capsule-shaped tablets. 30 Free caplets with this purchase. Bayer, the Bayer Cross, Aleve and All Day Strong are registered trademarks of Bayer. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Backache. Menstrual cramps. Headache. Toothache. The common cold. Temporarily reduces fever. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon-Fri 9AM - 5PM EST).

    Identifier

    00325866512550

    SKU/UPC

    32586651255

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Identifier

    00305730151214

    SKU/UPC

    30573015121
  • Identifier

    00312843505667

    SKU/UPC

    31284350566
  • Identifier

    00325866523761

    SKU/UPC

    32586652376
  • Identifier

    00305730160216

    SKU/UPC

    30573016021
  • Identifier

    00325866523754

    SKU/UPC

    32586652375
  • Size

    4 ct

    Description

    Goody's® Cool Orange Extra Strength Headache Powders. Orange flavor. Fast pain relief. Acetaminophen. Aspirin (NSAID)/Caffeine. Pain reliever. Fever reducer. Pain reliever aid. Uses: Temporarily relieves minor aches and pains due to: Headache. Backache. Toothache. Menstrual cramps. Muscular aches. Colds. Temporarily reduces fever. www.goodyspowder.com. Goody's is a registered trademark of Medtech Products Inc. ©2012 Medtech Products Inc. A prestige brands company. Questions or comments 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037102975

    SKU/UPC

    4203710297

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Goody's
  • Size

    0.07 oz

    Description

    Blistex® Kanka® Soft Brush® Tooth & Gum Pain Gel. Professional strength. Oral anesthetic/oral astringent. Maximum pain relief. Dual medications. For tooth & gum pain. Buy 1 get 1 free with this purchase. Easy reach design. Ultra soft tip. Keep it where you need it. 2 sticks. Tooth & gum pain gel. Fast, complete relief... dual-action formula. Ultra soft brush tip... applies medication gently and comfortably. Unique applicator... easy to apply in hard-to-reach areas. Strong relief with a soft Touch®. Twist base to dispense. Uses: For the temporary relief of pain due to toothaches, canker sores, minor irritation of the mouth and gums caused by dentures or orthodontic appliances, or minor injury of the mouth or gums. ©2015 Blistex Inc. Carton is 100% recyclable. Satisfaction guaranteed.

    Identifier

    00041388203928

    SKU/UPC

    4138820392

    Manufacturer

    Blistex Inc.

    Brand

    Blistex
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    20 ea

    Description

    Misc: Multi-Symptom for Complete Relief of: cramps; headache; backache; irritability; bloating. Aspirin-free and caffeine-free with Acetaminophen, Pamabrom & Pyrilamine Maleate. www.pamprin.com. Questions or comments? www.pamprin.com. Made in Canada.

    Identifier

    00371687300319

    SKU/UPC

    37168730031

    Manufacturer

    Focus Consumer Healthcare

    Brand

    Pamprin
  • Size

    50 ea

    Description

    Temporarily relieves minor aches and pains due to: headache, the common cold, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, temporarily reduces fever. Easy to swallow. Gluten free. Instant cooling sensation-cool ice®. Compare to extra strength tylenol® active ingredient.

    Identifier

    00036800109636

    SKU/UPC

    3680010963

    Manufacturer

    TOPCO

    Brand

    TOP CARE®